# SDR ASAA2016022315850

- Difficulty date: February 23, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750110
- Condition: Corroded
- Location: Bs 747-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RT BS 747+6 TO 847, RBL 12 CORRODED IN SEVERAL SPOTS. ACFT GROUNDED.  CHECKED LIMITS IAW SRM 51-10-02 ORIGINAL MATERIAL .070", MATERIAL REMAINING AFTER BLENDOUT .059" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 103 TOOL T8225.5.  REMOVED SCUFF PLATE IAW SRM 51-40-02, REMOVED FLOOR  SUPPORT IAW SRM 51-40-02, FABRICATION ACCOMPLISHED ON NR 42676 AND CUSTOMER CARD G656676, INSTALLED FLOOR SUPPORT IAW SRM 51-40-02 AND INSTALL SCUFF PLATE IAW SRM 51-40-02 DOT REMOVED.
